# SDR SWAA981664

- Difficulty date: August 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N673SW
- Make and model: Boeing 737-3A4
- Aircraft serial: 23252
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Service Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C2 CHECK, FOUND AFT SERVICE DOOR LOWER FUSELAGE HINGE CUTOUT HAS A 1.25 SKIN CRACKED AND A 1 BARE STRAP CRACKED.  REPAIRED PER SWA RA 1-353-1869.
